# SDR DALA13041593756

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,725 hours, 14,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SCALLOP BROKEN OFF SEAT TRACK AT BS 727D + 6 LBL 45.5.  MX FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS.  COMPLIED WITH REVIEW OF FINAL ERA 517644-14, REV ORIGINAL.
